ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2014.4.10258

Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. II

Egorov A. A.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 4.
Abstract:
The aim of this paper is to establish a result on removability of singularities for solutions of the differential inequality with a null Lagrangian. Also, we obtain integral estimates for wedge products of closed differential forms and for minors of a Jacobian matrix.
Keywords: null Lagrangian, removability of singularities, integral estimates, closed differential forms, minors of a Jacobian matrix
Language: English Download the full text  
For citation: Egorov A. A. Solutions of the differential inequality† with a null Lagrangian: higher integrability and removability of singularities. II // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 4, pp. 41-48. DOI 10.23671/VNC.2014.4.10258
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт